# SDR USAA2013012400003

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 39,425 hours, 21,981 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Part number: 3266354
- Part serial: WCPT2145C
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,922 hours, 17,731 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START ATTEMPT, FUEL BEGAN POURING OUT OF LOWER FUEL DRAIN.  FIRE CAME OUT OF LOWER VENTS FOR APPROXIMATELY 2 SECONDS.  FUEL CONTINUED TO POUR OUT.  START ATTEMPT ABORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE HPT CLEARANCE CONTROL VALVE PER AMM 75-21-10-000-002 AND 75-21-10-400-002A.  NO LEAKS NOTED.  ACCOMPLISHED OPERATIONAL TEST PER AMM 73-29-00-710-040B.  TEST NORMAL WITH NO FAULTS.
